Jump to content


Photo

Science Beyond Xyrem? Science People Needed!


  • Please log in to reply
2 replies to this topic

#1 austeenob

austeenob

    Member

  • Members
  • 41 posts
  • Gender:Male
  • Location:Powhatan, VA

Posted 12 February 2013 - 07:39 PM

_



#2 DeathRabbit

DeathRabbit

    Member

  • Members
  • 1,312 posts
  • Gender:Male
  • Location:Rocket City, USA
  • Interests:Music, video games, exercise, hookah, not feeling like crap

Posted 13 February 2013 - 10:51 AM

I hadn't heard anything about long term side effects, but the dirty secret big pharma doesn't like to bandy about is that any psychotropic med over time is going to rewire your brain. Now, in Xyrem's case, I believe this rewiring is for the better if you suffer from N. Everyone is going to have differing experiences, but I'm pretty sure it's not going to melt your brain or anything like that. Strictly speaking, the maximum therapeutic dose is a piddly amount compared to the amount people would abuse. The only thing I would do is watch out for increased apnea, which could impact memory.



#3 Megssosleepy

Megssosleepy

    Member

  • Members
  • 433 posts
  • Gender:Female
  • Location:DreamLand USA

Posted 13 February 2013 - 12:39 PM

Ive read many post here on the NN of people having taken it for years, and havent read anything saying it became less effective ect... 

 

I really do wish the night sweats would go away though, its my only side effect now, and I hate it!